# SDR USAA2012011700020

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 62,047 hours, 41,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A MISSING LENS COVER IN THE CABIN.  MAINTENANCE INSTALLED LENS COVER.
